# SDR SWAA2013022813179

- Difficulty date: February 15, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 6545422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK IS CRACKED AT STATION 663+9", LBL 39.75".  REPAIRED WEB IAW EA.
